Global Behavior of a Higher Order Difference Equation
Alaa E. Hamza & R. Khalaf-Allah
Journal of Mathematics and Statistics, Volume 3, Issue 1, pp. 17–20 · doi.org/10.3844/jmssp.2007.17.20
Abstract
In this work we study the asymptotic stability of the nonnegative equilibrium points of the difference equation. We discuss the conditions under which there exist prime period two solutions and semicycles. Finally we investigate the oscillation and the existence of unbounded solutions.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Hamza, A. E. & Khalaf-Allah, R. (2007). Global Behavior of a Higher Order Difference Equation. Journal of Mathematics and Statistics, 3(1), 17–20. https://doi.org/10.3844/jmssp.2007.17.20
- Licence
- © Science Publications
- Issue
- Volume 3, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
